# SDR CALA2017022000421

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 104,303 hours, 11,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR UPPER DECK EMERGENCY EXIT SIGNS IN CENTER CEILING MOMENTARILY ILLUMINATED AND THEN EXSTINGUISH DURING EMERGENCY LIGHT TEST. REPLACED THE BATTERY PACK IAW MM 33-51-04.  EMERGENCY LIGHTS CHECKED GOOD.
